Journal of Computational and Applied Mathematics
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Comput. Appl. Math., 2021, Volume 397, Pages 113654–17 (Mi jcam3)  

Stability analysis of traveling wave solutions of a generalized Korteweg–de Vries–Burgers equation with variable dissipation parameter

V. A. Shargatov, A. P. Chugainova

Steklov Mathematical Institute of Russian Academy of Sciences, 8 Gubkina St., Moscow, 119991, Russia

Funding Agency Grant Number
Russian Science Foundation 20-11-20141
This document is the results of the research project funded by the Russian Science Foundation under grant 20-11-20141.


DOI: https://doi.org/10.1016/j.cam.2021.113654


Bibliographic databases:

Received: 22.10.2020
Revised: 28.03.2021
Language:

Linking options:
  • http://mi.mathnet.ru/eng/jcam3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:12

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021